Get your Health question answered in 3 easy steps

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the symptoms of over training?

2.Symptoms of overtraining would not include Your answer: a- increased appetite and body weight gain b-occasional nausea c- elevated blood pressure d- elevated resting heart rate
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
's  Response
D- elevated resting heart rate.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have cold like symptoms;running nose, sneezing, and minor sore throat. What over-the-counter medication do you recommed that are pills ?

doctor1 MD

I am wondering if I have a UTI? I m a 46 year-old male. I m an athlete and spend about 3 hours a day training for marathons and triathlons. So, I do a significant amount of running, biking, swimming and core work. I ve had some lower abdominal pain that is right above my pelvic bone. I ve had an abdominal soreness from a lot of recent running. However, I ve started to notice that I have an urgent frequency to urinate. Am I confusing my abdominal injury with a UTI? I don t have any cloudy urine, and it s not painful to urinate. Just the urgency. I just completed a run, and the pain is more intense than before the run. Not painful enough to slow me down...Just a dull pain in that location. I ve iced the area with success over the last few days. Would an abdominal injury have some of the same symptoms as a UTI? Thanks!

doctor1 MD

I recently started steet bike riding and training for a 70 mile ride. I am new to street biking and love it! I did get my doctors permission to start riding. I have been riding for two months, four times a week with no real problems.My only issue Is that I get extremely out of breath when going uphill, even a small incline, and definite chest pain...doesn t really happen on flat surfaces though.I am on Toprol for tachycardia, which is totally controlled with meds, and a channel blocker for angina from lupus, and have had Pericarditis and pleurisy in the last year.This year I was very determined to fight back against my Lupus. .within reason, of course, and get healthy!I am up to about fifteen miles on flat, regular surfaces, with just some minor chest pain, which I am used to and unconcerned about. I figure something somewhere in my chest area is inflamed from Lupus and just causing annoying pain.Tonight, however, seemed different. I tried a new route with small hills and inclines. I was extremely out of breath almost immediately and had crushing chest pain, I think due to the incline. When I would stop to rest, the pain would slow down alot. Do u think I just have to increase my tolerance for riding up inclines, and this is normal to be out of breath with angina like pain until I build up my tolerance or something I should get checked out? I kind of feel like anyone who is not in great cardio shape would have also been out of breath with chest pain riding up those hills. Do you agree this is normal? I don t want to overreact. My cardiologist has recently suggested a stress test. With all my other tests from Lupus, I m trying to be healthy and not over test. What do you think? T

Recent questions on  Hypertension

doctor1 MD

In a recent medical exam, my BP was 142/92 and my pulse rate was 63. My SpO2 was measured twice (three minutes apart) and went from 96% to 93%. I had no medical history to report to the doctor. I was basically starting fresh with my healthcare. She said my vitals were normal and stable. She said my BP was likely due to my back pain (that led to the visit in the first place). But if my pressure was high, why was my rate low?? And, what is the significance of the drop in SpO2? Thanks.

doctor1 MD

I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?

doctor1 MD

My husaband is 65 years old nad he told me that last night he experienced a sudden waive of dizziness, enough that he actually fell down. He has high blood pressure and on meds, but never diagnosed with anything else. He is currently working out of town and lives alone. I am very concerned. What could that be?

doctor1 MD

I feel kind of silly asking this, but my heart rate (resting) has been elevated all day -- ranging from 107 early am, up and down from 130 - 180 most of the day. I've been having episodes like this for several months, but not this bad or long lasting. I guess I'm just not sure what to do. Bp avgs 120/78 - 130/88.

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...